# SDR YENA2021011900068

- Difficulty date: January 13, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 75,181 hours, 27,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Binding
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SLIDE RAFT PASSENGER CREW DOOR 832 CONTROLLED DEPLOYMENT DUE TO THE PIN DOES NOT GO INTO THE REGULATOR VALVE ASSEMBLY IN PASSENGER RT CABIN (1 EA).  R & R ESCAPE SLIDE RAFT DOOR 832, IAW AMM 25-62-44-400-007A AND AMM 25-62-44-000-011-A.  PERFORMED OPERATIONAL TEST IS OK.  AEROMAN WO 2021-5/1 WCC 2021-16956.  SUPPLEMENTAL INFORMATION TO FOLLOW.
